# SDR DALA2021071403992

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 86,043 hours, 38,854 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 SEAT 45D FLOOR EMERG LIGHT INOP. CORRECTIVE ACTION: SECURED HARNESS CONNECTOR WUNDERNEATH CTR OF SEAT. OPS CHECKS GOOD. (7810162)
